# SDR ASOA2015052712912

- Difficulty date: May 5, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tab
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER TAB AT FS 333 AND RBL 9 BEAM IS CORRODED.  REMOVED ND REPLACED FILLER TAB AT FS333, RBL 9 BEAM IAW SRM 51-42-06-001-001-A01.
